MAUDE Adverse Event Report: I.T.S. GMBH RETAINING SCREW, PROXIMAL HUMERAL PLATE

I.T.S. GMBH RETAINING SCREW, PROXIMAL HUMERAL PLATE
Model Number 118005-15
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
I.T.S.Gmbh received a customer complaint regarding the issue that the insertion guide of the proximal humeral plate (art.No.118005a) could not be mounted onto the appropriate implant (art.No.21133-xx) with the retaining screw (art.No.118005-15).This issue is caused by the selected dimensional tolerance in first series production.As a result, the threaded portion of the retaining screw has not or just partially engaged a few decimillimeter in the thread pitch of the plate - thus ensured no rigid mounting.The non-conformity can cause an increase in surgery time.There are no further risks for the patient.The retaining screw with the non-suitable dimensional tolerance does not affect the mechanical or functional properties of the implant.The retaining screw (art.No.118005-15) was replaced by a new retaining screw and has a modified dimensional tolerance.
 
Event or Problem Description
It was reported that the jig cannot be mounted on the plate with the retaining screw.This incident didn't happen during surgery.

Brand Name
RETAINING SCREW, PROXIMAL HUMERAL PLATE
Common Device Name
RETAINING SCREW, PROXIMAL HUMERAL PLATE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key8226172
Report Number3004369035-2015-00008
Device Sequence Number11234486
Product Code FZX
UDI-Device Identifier09120047306123
UDI-Public09120047306123
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K051412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number118005-15
Device Catalogue Number118005-15
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2015
Initial Report FDA Received Date01/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;